ridm@nrct.go.th   ระบบคลังข้อมูลงานวิจัยไทย   รายการโปรดที่คุณเลือกไว้

On the irreducibility of a truncated binomial expansion.

หน่วยงาน Nanyang Technological University, Singapore

รายละเอียด

ชื่อเรื่อง : On the irreducibility of a truncated binomial expansion.
นักวิจัย : Filaseta, Michael. , Kumchev, Angel. , Pasechnik, Dmitrii V.
คำค้น : DRNTU::Science::Mathematics::Applied mathematics.
หน่วยงาน : Nanyang Technological University, Singapore
ผู้ร่วมงาน : -
ปีพิมพ์ : 2550
อ้างอิง : Filaseta, M., Kumchev, A., & Pasechnik, D. V. (2007). On the irreducibility of a truncated binomial expansion. Rocky mountains journal of Mathematics, 37(2), 455-464. , http://hdl.handle.net/10220/6786 , http://dx.doi.org/10.1216/rmjm/1181068761
ที่มา : -
ความเชี่ยวชาญ : -
ความสัมพันธ์ : Rocky mountains journal of Mathematics
ขอบเขตของเนื้อหา : -
บทคัดย่อ/คำอธิบาย :

Abstract is not available in full text.

บรรณานุกรม :
Filaseta, Michael. , Kumchev, Angel. , Pasechnik, Dmitrii V. . (2550). On the irreducibility of a truncated binomial expansion..
    กรุงเทพมหานคร : Nanyang Technological University, Singapore.
Filaseta, Michael. , Kumchev, Angel. , Pasechnik, Dmitrii V. . 2550. "On the irreducibility of a truncated binomial expansion.".
    กรุงเทพมหานคร : Nanyang Technological University, Singapore.
Filaseta, Michael. , Kumchev, Angel. , Pasechnik, Dmitrii V. . "On the irreducibility of a truncated binomial expansion.."
    กรุงเทพมหานคร : Nanyang Technological University, Singapore, 2550. Print.
Filaseta, Michael. , Kumchev, Angel. , Pasechnik, Dmitrii V. . On the irreducibility of a truncated binomial expansion.. กรุงเทพมหานคร : Nanyang Technological University, Singapore; 2550.